# SDR SWIA201126300

- Difficulty date: May 18, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 21,417 hours, 18,214 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 OVERHEAD AND RIGHT AFT EXTERIOR EMERGENCY LIGHTS ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
